I was just reaching out to see if anyone has taken buspar and valium together? If so any side effects? My pharmacist says it's safe to take together but I have severe anxiety and the valium doesn't touch it so was told to add buspar. I just don't want any bad side effects I already have meiners and can't stand to be dizzy.
16 Nov 2013
Yes this just fine if i remember right you have been on the valium so you well have to taper that and that the buspar just as prescribed if its as needed or so many times a day if the doctor did not give you any idea on tappering the valium if not get some good directions either way yes it is safe to take both of these together..normallly seperated by some time. hope i have the right person but don't just stop taking the valium after the time you have been on it you well then taper the valium slowly if you were the one that was trying to get off the valium have a great weekend my friend retired Pharmacy Technician Cpht pdx,or.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tried Paxil, Buspar, Zoloft. Great for anxiety but they gave me constant ringing in my ears. Is there an SSRI without tinnitus as a side effect?
1 answer • 20 Jan 2010
I have been on several medications over the past months for anxiety. Right now i'm on Buspar. I am waiting for it to work but in the mean time, ...
2 answers • 8 Sep 2010
I was wondering I have both zoloft and buspar and I already take valium which one is better? My thing is when I go anywhere I get this pain on the ...
4 answers • 2 Dec 2013
I was only on 12.5mg of zoloft for 24 days and had bad side effects. I stopped that on the 1st and added 2.5 mg valium midday and the valium has ...
1 answer • 7 Jan 2014